# SDR UIEA200700151

- Difficulty date: April 10, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Channel
- Part number: 7075000501N
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STAB 344QBL PANEL AFT SUPPORT AREA FOUND CRACKED.  REPLACED SUPPORT CHANNEL PER BOEING MESSAGE 1-307217093-2.
